# SDR ASAA2013033194304

- Difficulty date: March 31, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 17,783 hours, 5,560 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 3012803
- Part serial: 2316
- Condition: Faulted
- Location: Center Tank
- Part time: 20,356 hours, 6,438 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER TANK AND FUEL TOTALIZER WENT BLANK FOR APPROX 30 SEC AT CRUISE ALTITUDE.  PERFORMED FQIS BITE 28-41-00. FOUND VARIOUS CENTER TANK IND INOPERATIVE FAULTS. REMOVED FQIS.  INSTALLED NEW FQIS.  PERFORMED SYS OPS IAW 28-41-00-710-801.  SYS CHECKED NORMAL.
